# SDR 99ZZZX3150

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369FA
- Make and model: Boeing 727-2K5
- Aircraft serial: 21851
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tripler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A B-CHECK INSPECTION, LEVEL 2 CORROSION FOUND ON INNER SIDE OF FUSELAGE SKIN TRIPLER LOCATED AT THE FORWARD BOTTOM CORNER OF THE AFT LAVATORY SERVICE PANEL CUT-OUT.  THE TRIPLER WAS REMOVED AND REPLACED PER DER JOSSIAR DRAWING 72R5331098.  AIRCRAFT RETURNED TO SERVICE.
